# SDR SWAA2018082024439

- Difficulty date: August 15, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 53,668 hours, 25,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY DOOR LIGHT LENS FADED.  R&R LENS IAW MM.
